Global moduli for elliptic surfaces with a section
Compositio Mathematica, Volume 62 (1987) no. 2, p. 169-185
@article{CM_1987__62_2_169_0,
     author = {Seiler, Wolfgang K.},
     title = {Global moduli for elliptic surfaces with a section},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {2},
     year = {1987},
     pages = {169-185},
     zbl = {0624.14023},
     mrnumber = {898732},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__62_2_169_0}
}
Seiler, Wolfgang K. Global moduli for elliptic surfaces with a section. Compositio Mathematica, Volume 62 (1987) no. 2, pp. 169-185. http://www.numdam.org/item/CM_1987__62_2_169_0/

Ega A. Grothendieck and J. Dieudonné: Eléments de géométrie algébrique. I Springer Grundlehren 166 (1971), III 2 Publ. Math. IHES 17 (1963). | Numdam | MR 163911 | Zbl 0203.23301

FGA Fondements de la géométrie algébrique. (extraits du Sém. Bourbaki)Sécrétariat Math., Paris (1962). | Zbl 0239.14002

SGA I Revêtements étales et groupe fondamental, Springer Lecture Notes 224 (1971). | MR 354651 | Zbl 0234.14002

1. P. Deligne and D. Mumford: The irreducibility of the space of curves of given genus. Publ. Math. IHES 36 (1969) 75-110. | Numdam | MR 262240 | Zbl 0181.48803

2. E. Formanek and C. Procesi: Mumford's conjecture for the general linear group. Adv. Math. 19 (1976) 292-305. | MR 404279 | Zbl 0346.20021

3. W.J. Haboush: Reductive groups are geometrically reductive. Ann. Math. 102 (1975) 67-83. | MR 382294 | Zbl 0316.14016

4 A. Kas: Weierstraß normal forms and invariants of elliptic surfaces. Trans. AMS 225 (1977) 251-266. | MR 422285 | Zbl 0402.14014

5 R. Miranda: On the stability of pencils of cubic curves. Am. J. Math. 102 (1980) 1177-1202. | MR 595010 | Zbl 0468.14009

6 R. Miranda: The moduli of Weierstraß fibrations over P1. Math. Ann. 255 (1981) 379-394. | MR 615858 | Zbl 0438.14023

7 R. Miranda: Projectively unstable elliptic surfaces. Ill. J. Math. 27 (1983) 404-420. | MR 698304 | Zbl 0494.14004

8 D. Mumford: Abelian varieties. Oxford (1974). | Zbl 0326.14012

9 D. Mumford: Stability of projective varieties. Ens. Math. XXIII (1977) 39-110. | MR 450272 | Zbl 0363.14003

10 D. Mumford and J. Fogarty: Geometric invariant theory. Erg. Math. 34 (1982). | MR 719371 | Zbl 0504.14008

11 D. Mumford and K. Suominen: Introduction to the theory of moduli. In: F. Oort (ed.) Algebraic Geometry, Oslo 1970, pp. 171-222. Wolters-Noordhoff (1972). | MR 437531 | Zbl 0242.14004

12 I.R. Šafarevič: Basic algebraic geometry. Springer (1977). | MR 447223 | Zbl 0362.14001

13 C.S. Seshadri: Geometric reductivity over arbitrary base. Adv. Math. 26 (1977) 225-274. | MR 466154 | Zbl 0371.14009

14 W.K. Seiler: Moduln elliptischer Flächen mit Schnitt, thesis, Karlsruhe (1982). | Zbl 0515.14020